A Caltech Library Service

Numerical Solution of the S‐Limit Schrödinger Equation

Winter, N. W. and Diestler, Dennis and McKoy, Vincent (1968) Numerical Solution of the S‐Limit Schrödinger Equation. Journal of Chemical Physics, 48 (5). pp. 1879-1882. ISSN 0021-9606. doi:10.1063/1.1668984.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


Numerical solutions to the S‐limit Schrödinger equation have been obtained for He and Li^+. Using these the energy and the expectation values 〈Σr_i〉 and 〈Σr_(i^2)〉 were calculated and compared to the radial configuration interaction values. The results demonstrate that the direct numerical solution of many partial differential equations in chemical physics can be accomplished in a practical and straightforward manner.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1968 American Institute of Physics. Received 8 November 1967. We are grateful to Dr. William A. Goddard for helpful discussions. One of us (D.D.) wishes to thank the National Science Foundation for a pre-doctoral fellowship.
Funding AgencyGrant Number
Other Numbering System:
Other Numbering System NameOther Numbering System ID
Caltech Gates and Crellin Laboratories of Chemistry3608
Issue or Number:5
Record Number:CaltechAUTHORS:20120829-105505237
Persistent URL:
Official Citation:Numerical Solution of the S‐Limit Schrödinger Equation N. W. Winter, Dennis Diestler, and Vincent McKoy J. Chem. Phys. 48, 1879 (1968)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:33651
Deposited On:29 Aug 2012 20:03
Last Modified:09 Nov 2021 21:36

Repository Staff Only: item control page